Emil Jeřábek’s publications: BibTeX


@article{jerabek-kepka-stanovsky:lsld-groupoids,
  author = "Emil Je{\v r}{\'a}bek and Tom{\'a}{\v s} Kepka and David Stanovsk{\'y}",
  title = "Subdirectly irreducible non-idempotent left symmetric left distributive groupoids",
  journal = "Discussiones Mathematicae -- General Algebra and Applications",
  volume = 25,
  year = 2005,
  number = 2,
  pages = "235--257"
}
@mastersthesis{jerabek:reflexe,
  author = "Emil Je{\v r}{\'a}bek",
  title = "Reflexe v neregul{\'a}rn{\'\i}ch univerzech",
  year = 2001,
  school = "Faculty of Mathematics and Physics, Charles University",
  address = "Prague",
  note = "In Czech"
}
@mastersthesis{jerabek:provability-logic-ast,
  author = "Emil Je{\v r}{\'a}bek",
  title = "Provability logic of the {A}lternative {S}et {T}heory",
  year = 2001,
  school = "Faculty of Philosophy and Arts, Charles University",
  address = "Prague"
}
@article{jerabek-rossler:fragment-nonstandard-analysis,
  author = "Emil Je{\v r}{\'a}bek and Michal R{\"o}ssler",
  title = "Fragment of nonstandard analysis with a finitary consistency proof",
  journal = "Bulletin of Symbolic Logic",
  volume = 13,
  year = 2007,
  number = 1,
  pages = "54--70"
}
@article{jerabek:grzegorczyk-logic,
  author = "Emil Je{\v r}{\'a}bek",
  title = "A note on {G}rzegorczyk's logic",
  journal = "Mathematical Logic Quarterly",
  volume = 50,
  year = 2004,
  number = 3,
  pages = "295--296"
}
@article{jerabek:dual-wphp,
  author = "Emil Je{\v r}{\'a}bek",
  title = "Dual weak pigeonhole principle, {B}oolean complexity, and derandomization",
  journal = "Annals of Pure and Applied Logic",
  volume = 129,
  year = 2004,
  pages = "1--37"
}
number = "1--3" = full volume
@phdthesis{jerabek:phd-thesis,
  author = "Emil Je{\v r}{\'a}bek",
  title = "Weak pigeonhole principle, and randomized computation",
  year = 2005,
  school = "Faculty of Mathematics and Physics, Charles University",
  address = "Prague"
}
@article{jerabek:admissible-rules-modal,
  author = "Emil Je{\v r}{\'a}bek",
  title = "Admissible rules of modal logics",
  journal = "Journal of Logic and Computation",
  year = 2005,
  volume = 15,
  number = 4,
  pages = "411--431"
}  
@article{jerabek:complexity-admissible-rules,
  author = "Emil Je{\v r}{\'a}bek",
  title = "Complexity of admissible rules",
  journal = "Archive for Mathematical Logic",
  year = 2007,
  volume = 46,
  number = 2,
  pages = "73--92"
}
@article{jerabek:frege-systems-modal,
  author = "Emil Je{\v r}{\'a}bek",
  title = "{F}rege systems for extensible modal logics",
  journal = "Annals of Pure and Applied Logic",
  volume = 142,
  year = 2006,
  pages = "366--379"
}
number = "1--3" = full volume
@article{jerabek:sharply-bounded,
  author = "Emil Je{\v r}{\'a}bek",
  title = "The strength of sharply bounded induction",
  year = 2006,
  journal = "Mathematical Logic Quarterly",
  volume = 52,
  number = 6,
  pages = "613--624"
}
@article{jerabek:approximate-counting,
  author = "Emil Je{\v r}{\'a}bek",
  title = "Approximate counting in bounded arithmetic",
  journal = "Journal of Symbolic Logic",
  year = 2007,
  volume = 72,
  number = 3,
  pages = "959--993"
}
@article{jerabek:independence-wphp,
  author = "Emil Je{\v r}{\'a}bek",
  title = "On independence of variants of the weak pigeonhole principle",
  journal = "Journal of Logic and Computation",
  volume = 17,
  year = 2007,
  number = 3,
  pages = "587--604"
}
@article{jerabek:independent-bases,
  author = "Emil Je{\v r}{\'a}bek",
  title = "Independent bases of admissible rules",
  journal = "Logic Journal of the IGPL",
  year = 2008,
  volume = 16,
  number = 3,
  pages = "249--267"
}
@article{jerabek:sf-ef-nonclassical,
  author = "Emil Je{\v r}{\'a}bek",
  title = "Substitution {F}rege and extended {F}rege proof systems in non-classical logics",
  journal = "Annals of Pure and Applied Logic",
  volume = 159,
  year = 2009,
  number = "1--2",
  pages = "1--48"
}
@article{jerabek:approximate-counting-hashing,
  author = "Emil Je{\v r}{\'a}bek",
  title = "Approximate counting by hashing in bounded arithmetic",
  journal = "Journal of Symbolic Logic",
  volume = 74,
  year = 2009,
  number = 3,
  pages = "829--860"
}
@article{jerabek:cut-free-cos,
  author = "Emil Je{\v r}{\'a}bek",
  title = "Proof complexity of the cut-free calculus of structures",
  journal = "Journal of Logic and Computation",
  year = 2009,
  volume = 19,
  number = 2,
  pages = "323--339"
}
@article{jerabek:canonical-rules,
  author = "Emil Je{\v r}{\'a}bek",
  title = "Canonical rules",
  journal = "Journal of Symbolic Logic",
  volume = 74,
  year = 2009,
  number = 4,
  pages = "1171--1205"
}
@article{jerabek:quadratic-residues,
  author = "Emil Je{\v r}{\'a}bek",
  title = "Abelian groups and quadratic residues in weak arithmetic",
  journal = "Mathematical Logic Quarterly",
  year = 2010,
  volume = 56,
  number = 3,
  pages = "262--278"
}
@article{jerabek:theories-nc1,
  author = "Emil Je{\v r}{\'a}bek",
  title = "On theories of bounded arithmetic for {$NC^1$}",
  journal = "Annals of Pure and Applied Logic",
  year = 2011,
  volume = 162,
  number = 4,
  pages = "322--340"
}
@article{jerabek:sorting-network,
  author = "Emil Je{\v r}{\'a}bek",
  title = "A sorting network in bounded arithmetic",
  journal = "Annals of Pure and Applied Logic",
  year = 2011,
  volume = 162,
  number = 4,
  pages = "341--355"
}
@article{jerabek:admissible-rules-lukasiewicz,
  author = "Emil Je{\v r}{\'a}bek",
  title = "Admissible rules of {{\L}ukasiewicz} logic",
  journal = "Journal of Logic and Computation",
  year = 2010,
  volume = 20,
  number = 2,
  pages = "425--447"
}
@article{jerabek:bases-lukasiewicz,
  author = "Emil Je{\v r}{\'a}bek",
  title = "Bases of admissible rules of {{\L}ukasiewicz} logic",
  journal = "Journal of Logic and Computation",
  year = 2010,
  volume = 20,
  number = 6,
  pages = "1149--1163"
}
@article{jerabek:monotone-cuts,
  author = "Emil Je{\v r}{\'a}bek",
  title = "Proofs with monotone cuts",
  journal = "Mathematical Logic Quarterly",
  year = 2012,
  volume = 58,
  number = 3,
  pages = "177--187"
}
@article{jerabek-nguyen:Gi-prenex,
  author = "Emil Je{\v r}{\'a}bek and Phuong Nguyen",
  title = "Simulating non-prenex cuts in quantified propositional calculus",
  journal = "Mathematical Logic Quarterly",
  year = 2011,
  volume = 57,
  number = 5,
  pages = "524--532"
}
@article{jerabek-kolodziejczyk:real-closures,
  author = "Emil Je{\v r}{\'a}bek and Leszek A. Ko{\l}odziejczyk",
  title = "Real closures of models of weak arithmetic",
  journal = "Archive for Mathematical Logic",
  volume = 52,
  year = 2013,
  number = "1--2",
  pages = "143--157"
}
@article{jerabek:conservative-translations,
  author = "Emil Je{\v r}{\'a}bek",
  title = "The ubiquity of conservative translations",
  journal = "Review of Symbolic Logic",
  volume = 5,
  number = 4,
  year = 2012,
  pages = "666--678"
}
@article{jerabek:blending-margins,
  author = "Emil Je{\v r}{\'a}bek",
  title = "Blending margins: The modal logic {$\mathbf K$} has nullary unification type",
  journal = "Journal of Logic and Computation",
  year = 2015,
  volume = 25,
  number = 5,
  pages = "1231--1240"
}
@article{jerabek:complexity-lukasiewicz,
  author = "Emil Je{\v r}{\'a}bek",
  title = "The complexity of admissible rules of {{\L}ukasiewicz} logic",
  journal = "Journal of Logic and Computation",
  year = 2013,
  volume = 23,
  number = 3,
  pages = "693--705"
}
@article{jerabek:root-finding-tc0,
  author = "Emil Je{\v r}{\'a}bek",
  title = "Root finding with threshold circuits",
  journal = "Theoretical Computer Science",
  volume = 462,
  year = 2012,
  pages = "59--69"
}
@article{jerabek:sequence-induction,
  author = "Emil Je{\v r}{\'a}bek",
  title = "Sequence encoding without induction",
  journal = "Mathematical Logic Quarterly",
  year = 2012,
  volume = 58,
  number = 3,
  pages = "244--248"
}
@article{jerabek:factoring,
  author = "Emil Je{\v r}{\'a}bek",
  title = "Integer factoring and modular square roots",
  journal = "Journal of Computer and System Sciences",
  volume = 82,
  year = 2016,
  number = 2,
  pages = "380--394"
}
@article{jerabek:rules-parameters-i,
  author = "Emil Je{\v r}{\'a}bek",
  title = "Rules with parameters in modal logic~{I}",
  journal = "Annals of Pure and Applied Logic",
  volume = 166,
  year = 2015,
  number = 9,
  pages = "881--933"
}
@article{jerabek:boxdot-conjecture,
  author = "Emil Je{\v r}{\'a}bek",
  title = "Cluster expansion and the boxdot conjecture",
  journal = "Mathematical Logic Quarterly",
  year = 2016,
  volume = 62,
  number = 6,
  pages = "608--614"
}
@incollection{dghj:foundation-elementary-embeddings,
  author = "Ali Sadegh Daghighi and Mohammad Golshani and Joel David Hamkins and Emil Je{\v r}{\'a}bek",
  title = "The foundation axiom and elementary self-embeddings of the universe",
  booktitle = "Infinity, Computability, and Metamathematics: Festschrift
   celebrating the 60th birthdays of {P}eter {K}oepke and {P}hilip {W}elch",
  editor = "Stefan Geschke and Benedikt L{\"o}we and Philipp Schlicht",
  publisher = "College Publications",
  address = "London",
  year = 2014,
  series = "Tributes",
  volume = 23,
  pages = "89--112"
}
@article{jerabek:open-induction-tc0,
  author = "Emil Je{\v r}{\'a}bek",
  title = "Open induction in a bounded arithmetic for {$\mathrm{TC}^0$}",
  journal = "Archive for Mathematical Logic",
  volume = 54,
  year = 2015,
  number = "3--4",
  pages = "359--394"
}
@article{jerabek:substructural-hierarchy,
  author = "Emil Je{\v r}{\'a}bek",
  title = "A note on the substructural hierarchy",
  journal = "Mathematical Logic Quarterly",
  volume = 62,
  year = 2016,
  number = "1--2",
  pages = "102--110"
}
@article{jerabek:intuitionistic-implication,
  author = "Emil Je{\v r}{\'a}bek",
  title = "Proof complexity of intuitionistic implicational formulas",
  year = 2017,
  journal = "Annals of Pure and Applied Logic",
  volume = 168,
  number = 1,
  pages = "150--190"
}
@article{jerabek:division-0,
  author = "Emil Je{\v r}{\'a}bek",
  title = "Division by zero",
  journal = "Archive for Mathematical Logic",
  year = 2016,
  volume = 55,
  number = 7,
  pages = "997--1013"
}
@unpublished{jerabek:galois-multiple-output,
  author = "Emil Je{\v r}{\'a}bek",
  title = "Galois connection for multiple-output operations",
  year = 2016,
  note = "Preprint"
}

Back to the main page